Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

17067 Publications


2004 | Book Review | LibreCat-ID: 17795
Rudolf Boehm, Topik, Dordrecht, Boston and London: Kluwer, 2002 (Phaenomenologica vol. 162)
V. Peckhaus, History and Philosophy of Logic 25 (2004) 155–156.
LibreCat
 

2004 | Book (Editor) | LibreCat-ID: 17459
Oskar Becker und die Philosophie der Mathematik
V. Peckhaus, ed., Oskar Becker und die Philosophie der Mathematik, Wilhelm Fink Verlag, München, 2004.
LibreCat
 

2004 | Book Chapter | LibreCat-ID: 17550
Otto Friedrich Gruppe und die Logische Frage
V. Peckhaus, in: L. Bernays (Ed.), Otto Friedrich Gruppe 1804–1876. Philosoph, Dichter, Philologe, Rombach Verlag, Freiburg i. Br., 2004, pp. 49–71.
LibreCat
 

2004 | Conference Paper | LibreCat-ID: 18279
Spanners, Weak Spanners, and Power Spanners for Wireless Networks
C. Schindelhauer, K. Volbert, M. Ziegler, in: Proc. of 15th Annual International Symposium on Algorithms and Computation (ISAAC’04), Springer , Berlin, Heidelberg, 2004, pp. 805–821.
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 18281
Quatschwörterverse und Satzklötze. Sprachförderung im Kindergarten
D. Tophinke, Infodienst. Kulturpädagogische Nachrichten 71 (2004) 26–27.
LibreCat
 

2004 | Book Review | LibreCat-ID: 18495 LibreCat
 

2004 | Book Review | LibreCat-ID: 18488 LibreCat
 

2004 | Book Review | LibreCat-ID: 18483
Tomassi, Paul, “Logic after Wittgenstein,” Nordic Journal of Philosophical Logic 6 (2001), 43–70
V. Peckhaus, Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1026.03006] (2004).
LibreCat
 

2004 | Book Review | LibreCat-ID: 18490
Baker, G.P./P.M.S. Hacker, “Functions in Begriffsschrift”, Synthese 135 (2003), 273–297
V. Peckhaus, Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1030.03005] (2004).
LibreCat
 

2004 | Book Review | LibreCat-ID: 18503
Dörfler, Willi, „Über die Fiktionalität mathematischer Objekte“, Mathematische Semesterberichte 48 (2002), 123–138
V. Peckhaus, Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1048.00002] (2004).
LibreCat
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed